Hey! Is it normal to feel sharp stomach pains, lack of appetite, nausea ? My dr wants me to eat 1500 cal a day and 500 cal 2 a week. Today I barely made the minimum... and I'm scared to be constantly nauseous at work..
Phentermine - Day 2 question, nausea, lack of appetite, stomach pains?
Question posted by Stomachhurts1 on 31 Dec 2017
Last updated on 14 March 2021 by rebeccawny
I just started with Phentermine. My doctor suggested I take 2 stool softeners every morning with my pill to avoid cramping. I have nausea after I eat and it dissipates after I drink water.
Hi i know this is an old post... but how long before you started to feel better no nausea headaches etc... did you lose weight? Im on my third day and feel so bad with those side effects...
Yes, Stomachhurts; these should slowly go away the stomach problems and nausea etc also tries to drink more water and take the medication you can do this almost everyone loses these side effects.
- Phentermine uses and safety info
- Phentermine information for Healthcare Professionals (includes dosage details)
- Side effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.